This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Risperidone-Induced Neuroleptic Malignant Syndrome in Neurodegenerative Disease: A Case Report

Daniel Johnson, MD; Aby Z. Philip, MD; Dennis J. Joseph, MD; and Roy Varghese, MD

Published: June 15, 2007

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Neuroleptic malignant syndrome (NMS) is uncommon with the use of atypical antipsychotics.1 This report describes the case of a 34-year-old male with suspected neurodegenerative disease who developed this complication with the use of risperidone. He was successfully treated with dantrolene and bromocriptine and was discharged in stable condition after 7 days.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 9

Quick Links: Neuroleptic Malignant Syndrome , Side Effects-Medication

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...